Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Recent Mathematical Tables


Journal: Math. Comp. 8 (1954), 216-226
DOI: https://doi.org/10.1090/S0025-5718-54-99324-2
Corrigendum: Math. Comp. 9 (1955), 45.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. E. Simon, An Engineer's Manual of Statistical Methods. New York, 1941.
  • [1] G. A. Barnard, ``The frequency justification of certain sequential tests,'' Biometrika, v. 39, 1952, p. 144-150. MR 0048761 (14:65d)
  • [2] D. R. Cox, ``Sequential tests for composite hypotheses,'' Cambridge Philos. Soc., Proc. v. 48, 1952, p. 290-299. MR 0047292 (13:854c)
  • [1] S. S. Wilks, ``Statistical prediction with special reference to the problem of tolerance limits,'' Ann. Math. Stat., v. 12, 1942, p. 400-409. MR 0007592 (4:165f)
  • [1] J. A. Stratton, P. M. Morse, L. J. Chu & R. A. Hutner, Elliptic Cylinder and Spheroidal Wave Functions. John Wiley and Sons, Inc., New York, 1941. MR 0008333 (4:281k)
  • [2] G. Jaffé, Zeit. Phys., v. 87, 1934, p. 535 (author's citation).
  • [3] A. Leitner & R. D. Spence, ``The oblate spheroidal wave functions,'' Franklin Inst., Jn., v. 249, no. 4, 1950, p. 299-321. MR 0036364 (12:97d)
  • [4] J. Meixner, Lamé's Wave Functions of the Ellipsoid of Revolution, translated by Mary L. Mahler, NACA, June, 1944.
  • [5] C. J. Bouwkamp, ``On spheroidal wave functions of order zero,'' Jn. Math. Physics, v. 26, 1947, p. 79-92. MR 0022948 (9:283b)
  • [1] R. L. Sternberg & H. Kaufman, ``A general solution of the two-frequency modulation product problem. I,'' Jn. Math. Phys., v. 32, 1953, p. 233-242. MR 0061479 (15:832f)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-54-99324-2
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society